# SDR GTIA9700399

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 640 - SLIDE PACK COVER CAME LOOSE ON FORWARD CABIN ENTRY DOOR WHEN DOOR WAS OPENED IN DTW.  REINSTALLED FWD LEFT EMERGENCY ESCAPE SLIDE IAW DC9MM 25-61-0.  RII INSPECTION PERFORMED.  (M)
